# SDR AALA202505199434

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 29,433 hours, 11,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 3L FLIGHT ATTENDANT SEAT FLASHLIGHT DOES NOT TURN ON. MAINTENANCE REPLACED FLASHLOIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26C00025003.
